Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 110, Number 2, February 2003

Modulation Equations of Weakly Nonlinear Geometrical Optics in Media Exhibiting Mixed Nonlinearity
pp. 103-122(20)
Authors: Srinivasan, Gopala Krishna; Sharma, V. D.

Favourites:
ADD

Trees with Cantor Eigenvalue Distribution
pp. 123-138(16)
Authors: He, Li; Liu, Xiangwei; Strang, Gilbert

Favourites:
ADD

The Nonparallel Evolution of Nonlinear Short Waves in Buoyant Boundary Layers
pp. 139-156(18)
Authors: Denier, James P.; Bassom, Andrew P.

Favourites:
ADD

On the Ackerberg–O'Malley Resonance
pp. 157-179(23)
Authors: Wong, R.; Yang, Heping

Favourites:
ADD

Large-Time Asymptotics for Periodic Solutions of Some Generalized Burgers Equations
pp. 181-204(24)
Authors: Sachdev, P. L.; Enflo, B. O.; Rao, Ch. Srinivasa; Vaganan, B. Mayil; Goyal, Poonam

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more